# SDR DXTA200601400

- Difficulty date: May 21, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600315
- Aircraft time: 10,385 hours, 8,336 cycles
- Engine: Pwa JT15D5
- Engine time: 9,654 hours, 7,767 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Misrigged
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

WHEN PERFORMING THE SPEED BRAKE TEST DURING THE (AFTER START) CHECKLIST, THE RT ENGINE SHUTS DOWN WHEN THE THROTTLE IS BROUGHT TO IDLE. ATTEMPTED THE TEST AGAIN AND ENGINE SHUTDOWN (RT) AGAIN.  PERFORMED FCU RIGGING INSPECTION IAW MM 73-20-01 AND MM 76-11-00.  RIGGING CHECK PROCEDURE.  NOTED FCU AND FCU TO AIRFRAME INTERFACE CHECKED GOOD. PERFORMED IDLE CUTOFF CHECK IAW MM 71-01-03 NOTED IDLE CUTOFF CHECKED GOOD NO DISC. NOTED.
